Science China Mathematics
Science China Mathematics is committed to publishing high-quality, original results in both basic and applied research. It presents reviews that summarize representative results and achievements in a particular topic or an area, comment on the current state of research, or advise on research directions. In addition, the journal features research papers that report on important original results in all areas of mathematics as well as brief reports that present information in a timely manner on the latest important results.
- 19 Volumes
- 207 Issues
- 3,247 Articles
- 2 Open Access
- 1997 - 2015 Available between
|Previous Title||Print ISSN||Online ISSN|
|Science in China Series A: Mathematics||1006-9283||1862-2763|
To view the rest of this content please follow the download PDF link above.